L. Alili and A. E. Kyprianou, Some remarks on first passage of L??vy processes, the American put and pasting principles, The Annals of Applied Probability, vol.15, issue.3, pp.2062-2080, 2005.
DOI : 10.1214/105051605000000377

J. Bather, Optimal stopping problems for Brownian motion, Advances in Applied Probability, vol.30, issue.02, pp.259-286, 1970.
DOI : 10.2307/2372040

J. Bertoin, Lévy Processes, 1996.

J. Bertoin, Regularity of the Half-Line for Lévy Processes, Bull. Sci. Math, vol.121, pp.345-354, 1997.

P. Carr, H. Geman, D. Mandan, B. Yor, and M. , The Fine Structure of Asset Returns: An Empirical Investigation, The Journal of Business, vol.75, issue.2, pp.305-332, 2002.
DOI : 10.1086/338705

R. Cont and P. Tankov, Financial Modelling with Jump Prosses, 2004.

E. Karoui, N. Lepeltier, J. P. Millet, and A. , A Probabilistic Approach to the Reduite in Optimal Stopping, Probab. Math. Statist, vol.13, issue.1, pp.97-121, 1992.

A. Kyprianou, Introductory lectures on uctuations of Lévy processes with applications, 2006.

D. Lamberton and M. Mikou, The critical price for the American put in??an??exponential L??vy model, Finance and Stochastics, vol.22, issue.4, pp.561-581, 2008.
DOI : 10.1007/s00780-008-0073-9

M. Mikou, Options américaines dans le modèle exponentiel de Lévy, 2009.

G. Peskir, Principle of smooth fit and diffusions with angles, Stochastics An International Journal of Probability and Stochastic Processes, vol.60, issue.3-4, pp.293-302, 2007.
DOI : 10.1002/mana.19851240107

G. Peskir and A. Shiryaev, Optimal Stopping and Free-Boundary Problems, 2006.

K. Sato, Lévy Processes and Infinity Divisible Distributions, 1999.

X. L. Zhang, Numerical Analysis of American Option Pricing in a Jump-Diffusion Model, Mathematics of Operations Research, vol.22, issue.3, pp.668-690, 1997.
DOI : 10.1287/moor.22.3.668